# SDR FDEA201101260382

- Difficulty date: January 26, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND DURING HIGH FREQUENCY EDDY CURRENT INSP AT STA 6-100, LONGERON 1L, STRINGER SPLICE CRACK LENGTH APPROX 1".  CRACKED LONGERON SPLICE REMOVED AND REPLACED AS   PER SRM 51-33-01 REVISION 45.  NEW LONGERON SPLICE FABRICATED AS PER DWG A6A7112-507 REVISION A.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
